A 50-year-old male asked:
Disclaimer

can flonase cause rapid heart rate and higher blood pressure?

1 doctor answer
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
No: These are not effects expected from Flonase which has few minor side effects.
Answered on Jul 26, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 50-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Unlikely: Not known side effects of the drug
A 35-year-old female asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
The autonomic: (automatic) nervous system is biochemically out of balance and it might relate to diet.
1
1 thank
A 24-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Constipation: heart rate can go up when pushing because of decreased venous return, when pushing stops things can return to normal
1
1 thank
A 19-year-old female asked:
Dr. Scott Carollo
30 years experience Cardiology
Hypotension: Your BP is not an unusual reading for a young woman. A heart rate at rest of 110 is also not unusual at your age but one would prefer to see it lower. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month